Georgia, 2016Winter Storm and Winter Weather in Georgia, February 8 to 12, 2016
February 8 to 12, 2016 · NWS FFC · 14 events in 14 counties and zones
A strong and deep upper-level trough remained anchored across the eastern half of the country resulting in an extended period of very cold temperatures and scattered light to occasionally moderate snow showers across northern Georgia from late in the evening on Monday, February 8th through early in the morning on Friday, February 12th. Most areas saw only trace amounts of snow accumulation,…
Every event with a place to put it; 14 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 14
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong and deep upper-level trough remained anchored across the eastern half of the country resulting in an extended period of very cold temperatures and scattered light to occasionally moderate snow showers across northern Georgia from late in the evening on Monday, February 8th through early in the morning on Friday, February 12th. Most areas saw only trace amounts of snow accumulation, however 1 to 2 inches of snow accumulated across the higher elevations of the North Georgia mountains.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Feb 8, 7:19 PM EST, 41 minutes earlier.
Area forecast discussion, Feb 8, 7:19 PM EST, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
719 PM EST MON FEB 8 2016
.PREV DISCUSSION... /ISSUED 333 PM EST MON FEB 8 2016/
..ACCUMULATING SNOW AND BLACK ICE POTENTIAL CONTINUES FOR
PORTIONS OF NORTH GEORGIA THROUGH TUESDAY ALONG WITH DANGEROUS
WIND CHILL VALUES FOR FAR NORTHEAST GEORGIA BEGINNING TUESDAY
MORNING...
SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
COMPLICATED FORECAST GIVEN THE ENVIRONMENT OF STRONG BROAD UPPER
LOW AND SHALLOW UNSTABLE LAYER PROVIDING CONVECTIVE RAIN/SNOW
SHOWER GENERATION WITH LOW QPF AND PWATS. MAIN AREAS OF IMPACT
WITH ACCUMULATING SNOW CONTINUES TO BE THE HIGHER ELEVATIONS OF
FAR NORTH GEORGIA AS LIGHT SNOW CONTINUES TO BE OBSERVED THOUGH
THERMAL PROFILE TRANSITION SHOWS QUICK SUB-FREEZING COLUMN
FARTHER SOUTH THAT BATTLES A DRIER NEAR-SFC LAYER. ALL IN ALL
STILL LOOKING AT 1-2 INCHES IN HIGHER ELEVATIONS WITH LOCALLY
HIGHER BEFORE FORCING/MOISTURE TRANSLATES AWAY THROUGH TUESDAY
NIGHT. SOME LIGHT SNOW SHOWER OR FLURRY POTENTIAL OVERNIGHT FOR
ALL OF NORTH GEORGIA INCLUDING THE ATLANTA METRO AREA AND AS FAR
SOUTH AS NORTHWEST PORTIONS OF CENTRAL GEORGIA WITH LITTLE TO NO
ACCUMULATION EXPECTED...ALTHOUGH THE BIGGER CONCERN MAY BE IF A
LIGHT BAND OF SNOW SETS UP FARTHER SOUTH IN PORTIONS OF NORTH
GEORGIA MIDDAY TUESDAY INTO AFTERNOON...WHICH CANNOT RULE OUT A
QUARTER INCH OR LESS ACCUMULATION. THIS HAS HAD SOME RUN TO RUN
CONSISTENCY IN THE SHORT TERM GUIDANCE SO WILL NEED TO CLOSELY
MONITOR FOR ADDITIONAL IMPACTS. WILL BE LIKELY COVERING AREAS
FARTHER SOUTH FROM WINTER WEATHER ADVISORY ZONE WITH SPECIAL
WEATHER STATEMENT.
TO ADD MORE WINTRY HAZARDS IN THE MIX...THE BITTER COLD AIRMASS
ADVECTING INTO THE AREA ALONG WITH GRADIENT WINDS RESULT IN WIND
CHILL VALUES WITHIN ADVISORY LEVEL FOR THE FAR NORTHEAST MOUNTAINS
/BELOW 5 DEGREES/...AND ACTUALLY APPROACH THE UPPER END OF WIND
CHILL WARNING CRITERIA /NEAR 10 BELOW/ BY THURSDAY MORNING. THE
CURRENT WIND CHILL ADVISORY AREA /JUST ISSUED WITH AFTERNOON
PACKAGE/ WILL LIKELY BE EXTENDED FARTHER WEST AND SOUTH AS THE
COLD GETS FURTHER REINFORCED THROUGH MIDWEEK. PLEASE MONITOR
UPDATES AS CHANGES ARE LIKELY.
BAKER
LONG TERM /WEDNESDAY THROUGH MONDAY/...
STRONG HIGH PRESSURE BUILDING INTO THE SOUTHEAST MID WEEK. A SHORT
WAVE MOVING THROUGH THE SOUTHEAST THURSDAY NIGHT INTO FRIDAY MAY
BRING A CHANCE FOR PRECIPITATION DURING THAT TIME. GFS/ECMWF STILL
DIFFER ON LOCATION AND AMOUNT OF MOISTURE WITH THIS SYSTEM. HAVE
CONTINUED WITH LOW POPS FOR FRIDAY INTO FRIDAY NIGHT...BUT ADDED A
CHANCE EXTREME NORTHEAST THURSDAY NIGHT. HAVE TRIED TO TWEAK
PRECIP TYPE BASED ON TEMPERATURES. ECMWF SHOWING COLDER FOR THE
WEEKEND AND TEMPERATURES WERE TRENDED DOWN A BIT. PREVIOUS
DISCUSSION IS INCLUDED BELOW.
41
PREV DISCUSSION... /ISSUED 620 AM EST MON FEB 8 2016/
LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... 500MB TROUGH AND
STRONG SHORTWAVE ENERGY WILL BEGIN TO SHIFT OFF TO THE EAST
TUESDAY NIGHT. SO ANY LINGERING ISO/SCT SNOW SHOWERS WILL TAPER
OFF DURING THIS PERIOD. SINCE THE ATMOS IS PRETTY DRY AT THIS
POINT AND VERY LITTLE ADDITIONAL SNOW IS ANTICIPATED.
THE FORECAST SHOULD REMAIN DRY FOR WEDNESDAY AND THURSDAY AS HIGH
PRESSURE SETTLES OVER THE AREA AND THE MID LEVELS REMAIN FAIRLY
QUIET. CWFA WILL REMAIN IN NW FLOW FOR MUCH OF THE REMAINDER OF THE
LONG TERM.
THE GFS AND ECMWF ARE PROGGING A PRETTY GOOD SHORTWAVE TO DIG DOWN
IN THE FLOW FOR THE END OF THE WEEK. THIS IS ALSO COINCIDENT WITH A
LOW PRESSURE WAVE MOVING EAST ACROSS THE SOUTHEAST STATES. AN OLD
FRONTAL BOUNDARY ACROSS THE NORTHERN GULF/FLORIDA PANHANDLE WILL
START PUSHING NORTH LATER THURSDAY INTO FRIDAY. THE WAVE OF LOW
PRESSURE IS PROGGED TO DEVELOP FURTHER WEST AND MOVE EAST ALONG THE
BOUNDARY THROUGH LATE FRIDAY. ISENTROPIC LIFT ALONG AND NORTH OF THE
BOUNDARY MAY PRODUCE SOME LIGHT PRECIPITATION. MODELS HAVE
CONSISTENTLY KEPT POPS AT 20 PERCENT OR LESS DURING THIS PERIOD.
HOWEVER...THE LATEST ECMWF IS COMING IN A LITTLE WETTER THAN
PREVIOUS RUNS. THE SYSTEM IS STILL A LITTLE FAR OUT...SO WILL GO
WITH PERSISTENCE FOR NOW AND KEEP POPS CAPPED AT 20 PERCENT OR LESS
FRIDAY AND FRIDAY NIGHT.
PTYPE MAY BE AN ISSUE WITH THE FRIDAY SYSTEM. DURING THE DAY
FRIDAY...TEMPS LOOK WARM ENOUGH FOR ALL RAIN. HOWEVER...FRIDAY NIGHT
WILL BE A LITTLE TRICKIER. THE PRECIPITATION MAY END AS A WINTRY MIX
OF PRECIPITATION. MODEL SOUNDINGS ARE SHOWING SOME POTENTIAL FOR
LIGHT FREEZING RAIN/DRIZZLE...MAINLY ACROSS NORTHERN GA. ITS STILL
TOO FAR OUT TO NAIL DOWN EXACT PTYPES...SO WILL GO WITH RA OR SN.
INTERESTED PARTIES SHOULD REMAIN WEATHER AWARE...ESPECIALLY SINCE
PTYPE ISSUES ARE INVOLVED.
THE WEEKEND LOOKS DRY AS STRONG HIGH PRESSURE BUILDS OVER THE AREA.
THE NEXT FRONT MAY BEGIN TO IMPACT THE CWFA BY EARLY NEXT WEEK.
NLISTEMAA
&&
.AVIATION...
00Z UPDATE...
LIGHT RETURNS ON RADAR LARGELY NOT MAKING IT TO THE GROUND. CIGS
WILL LOWER OVERNIGHT...WITH SCT MVFR BY 10-12Z AT NORTHERN TAF
SITES AND VFR ELSEWHERE. EXPECT TO SEE SOME VCSH IN THE
MORNING...WITH CHANCES OF -SHSN HANDLED BY PROB30S GENERALLY
13-23Z. LITTLE TO NO ACCUMULATION EXPECTED. HIGH UNCERTAINTY WITH
PRECIPITATION FORECAST. WINDS WILL BE W-WNW AT 8-12KT
OVERNIGHT...THEN INCREASING TO 10-14KT THROUGH THE DAY WITH GUSTS
TO 20-25KT.
//ATL CONFIDENCE...00Z UPDATE...
LOW ON -SHSN CHANCE AND COVERAGE.
HIGH ON ALL OTHER ELEMENTS.
31
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 29 39 23 38 / 30 10 5 5
ATLANTA 29 36 23 37 / 20 30 20 5
BLAIRSVILLE 24 30 17 28 / 60 60 30 10
CARTERSVILLE 28 35 22 35 / 30 30 30 5
COLUMBUS 32 43 25 44 / 10 10 5 5
GAINESVILLE 28 34 22 33 / 30 20 20 5
MACON 31 43 25 44 / 20 5 5 5
ROME 28 35 21 35 / 30 40 30 5
PEACHTREE CITY 29 38 23 38 / 20 20 5 5
VIDALIA 34 46 28 47 / 20 5 0 5
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY FROM 4 AM TUESDAY TO 10 AM EST THURSDAY FOR
THE FOLLOWING ZONES: DAWSON...FANNIN...GILMER...LUMPKIN...
MURRAY...PICKENS...TOWNS...UNION...WHITE.
WINTER WEATHER ADVISORY UNTIL 10 AM EST WEDNESDAY FOR THE
FOLLOWING ZONES: CATOOSA...DAWSON...FANNIN...GILMER...LUMPKIN...
MURRAY...TOWNS...UNION...WHITE...WHITFIELD.
&&
SHORT TERM...31
LONG TERM....DEESE
AVIATION...31
Hazardous weather outlook, Feb 8, 12:23 PM EST, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1223 PM EST MON FEB 8 2016
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-091730-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1223 PM EST MON FEB 8 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THE COMBINATION OF A COLD AIRMASS IN PLACE AND A SERIES OF UPPER
LEVEL DISTURBANCES WILL BRING THE POTENTIAL OF WINTRY WEATHER TO
PORTIONS OF NORTH GEORGIA TODAY AND TUESDAY. A WINTER WEATHER
ADVISORY IS IN EFFECT FOR AREAS MAINLY ALONG AND EAST OF A LINE
FROM RINGGOLD TO DAWSONVILLE TO CLEVELAND.
LIGHT SNOW IS POSSIBLE TODAY ACROSS PORTIONS OF FAR NORTH AND
NORTHEAST GEORGIA. A FEW REPORTS OF LIGHT SNOW HAVE BEEN REPORTED
ACROSS NORTHWEST GEORGIA THIS MORNING. ANY LINGERING MOISTURE ON
THE ROADWAYS OVERNIGHT WILL RE- FREEZE AND FORM BLACK
ICE...ESPECIALLY ON ELEVATED SURFACES SUCH AS BRIDGES AND
OVERPASSES.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
LIGHT SNOW WILL CONTINUE THROUGH TUESDAY NIGHT. THE HIGHEST
ACCUMULATIONS OF SNOW ARE EXPECTED ACROSS THE MOUNTAINS OF
NORTHEAST GEORGIA WHERE THE WINTER WEATHER ADVISORY REMAINS IN
EFFECT THROUGH TUESDAY EVENING. A DUSTING TO UP TO AN INCH OF SNOW
IS POSSIBLE IN THE LOWER ELEVATIONS NORTH OF THE ATLANTA METRO
AREA. FLURRIES ARE POSSIBLE ACROSS PORTIONS OF GEORGIA SOUTH OF
THE ATLANTA METRO.
ANY LINGERING MOISTURE ON THE ROADWAYS MAY LEAD TO THE FORMATION
OF BLACK ICE TUESDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Feb 8, 4:37 PM EST, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
437 PM EST MON FEB 8 2016
GAZ001-002-011>013-019>025-027-030>037-041>048-052>055-057-091000-
DADE-WALKER-CHATTOOGA-GORDON-PICKENS-FLOYD-BARTOW-CHEROKEE-
FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-HARALSON-CARROLL-
DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-HEARD-COWETA-
FAYETTE-CLAYTON-HENRY-
437 PM EST MON FEB 8 2016
...SCATTERED SNOW SHOWERS AND FLURRIES EXPECTED ACROSS NORTHWEST
AND WEST-CENTRAL GEORGIA...
A COLD AIRMASS ALONG WITH A SERIES OF UPPER LEVEL DISTURBANCES
WILL INCREASE THE POTENTIAL FOR SNOW SHOWERS OR SNOW FLURRIES ON
TUESDAY ACROSS NORTHWEST AND WEST-CENTRAL GEORGIA. ACCUMULATIONS
OF 1/2 TO 1 INCH WILL BE POSSIBLE ACROSS DADE...WALKER...CHATTOOGA
AND FLOYD COUNTIES. A DUSTING TO 1/2 INCH IS POSSIBLE TO THE SOUTH
AND EAST OF THESE AREAS...INCLUDING THE ATLANTA METRO AREA. THE
BEST CHANCE TO SEE SNOW SHOWERS AND ACCUMULATIONS WILL BE BETWEEN
10 AM AND 10 PM TUESDAY. HEAVIER SNOW ACCUMULATIONS ARE EXPECTED
ACROSS THE MOUNTAINS OF NORTH GEORGIA WHERE A WINTER WEATHER
ADVISORY IS CURRENTLY IN EFFECT.
SHORT BURSTS OF HEAVIER SNOW COULD ACCOMPANY THE SHOWERS BY
TUESDAY AFTERNOON WHICH COULD QUICKLY COVER THE GROUND AND CAUSE
SLICK ROADS...ESPECIALLY BRIDGES AND OVERPASSES. BY TUESDAY
NIGHT...AREAS OF BLACK ICE COULD FORM WHERE RESIDUAL MOISTURE
FREEZES AS TEMPERATURES FALL WELL BELOW FREEZING.
STAY TUNED TO THE LATEST FORECASTS FOR UPDATES ON THIS EVOLVING
WINTER WEATHER SITUATION ACROSS NORTH GEORGIA.
DJN
Winter Weather, Murray
- When
- February 8, 8:00 PM EST to February 12, 10:00 AM EST
- Where
- Murray forecast zone
- Reported by
- COOP Observer
- Coordinates
- 34.788, -84.748 (the zone’s center; the record gives no point)
A COOP observer in the Chatsworth area reported a tenth of an inch of snow.
Winter Storm, Fannin
- When
- February 8, 8:00 PM EST to February 12, 10:00 AM EST
- Where
- Fannin forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 34.864, -84.320 (the zone’s center; the record gives no point)
The Fannin County Emergency Manager reported 2 inches of snow across the county.
Winter Storm, Union
- When
- February 8, 8:00 PM EST to February 12, 10:00 AM EST
- Where
- Union forecast zone
- Reported by
- Public
- Coordinates
- 34.834, -83.991 (the zone’s center; the record gives no point)
The public reported 2 inches of snow just outside of Blairsville, another report was received through social media of 1 inch of snow in the Choestoe area.
Winter Weather, White
- When
- February 8, 8:00 PM EST to February 12, 10:00 AM EST
- Where
- White forecast zone
- Reported by
- COOP Observer
- Coordinates
- 34.646, -83.747 (the zone’s center; the record gives no point)
A COOP observer reported a half of an inch of snow around Sautee.
Winter Weather, Pickens
- When
- February 8, 8:00 PM EST to February 12, 10:00 AM EST
- Where
- Pickens forecast zone
- Reported by
- Amateur Radio
- Coordinates
- 34.464, -84.466 (the zone’s center; the record gives no point)
An amateur radio operator reported a half of an inch to one inch of snow in the West Brook area. Another report of a half of an inch to an inch of snow was received from the public in the Talking Rock area.
Winter Weather, Floyd
- When
- February 8, 8:00 PM EST to February 12, 10:00 AM EST
- Where
- Floyd forecast zone
- Reported by
- Broadcast Media
- Coordinates
- 34.263, -85.214 (the zone’s center; the record gives no point)
A local TV news station reported a quarter to a half of an inch of snow in Rome.
Winter Weather, Bartow
- When
- February 8, 8:00 PM EST to February 12, 10:00 AM EST
- Where
- Bartow forecast zone
- Reported by
- COOP Observer
- Coordinates
- 34.238, -84.840 (the zone’s center; the record gives no point)
A COOP observer reported a trace amount of snow east of Adairsville.
Winter Weather, Cherokee
- When
- February 8, 8:00 PM EST to February 12, 10:00 AM EST
- Where
- Cherokee forecast zone
- Reported by
- Public
- Coordinates
- 34.244, -84.476 (the zone’s center; the record gives no point)
Reports of trace amounts of snow were received from the public in the Woodstock and Waleska areas.
Winter Weather, Madison
- When
- February 9, 2:00 AM EST to February 10, 6:00 PM EST
- Where
- Madison forecast zone
- Reported by
- COOP Observer
- Coordinates
- 34.128, -83.209 (the zone’s center; the record gives no point)
A COOP observer southwest of Danielsville reported a tenth of an inch of snow.
Winter Weather, Hall
- When
- February 9, 2:00 AM EST to February 10, 6:00 PM EST
- Where
- Hall forecast zone
- Reported by
- COOP Observer
- Coordinates
- 34.317, -83.820 (the zone’s center; the record gives no point)
A COOP observer southwest of Gainesville reported a trace of snow.
Winter Weather, De Kalb
- When
- February 9, 2:00 AM EST to February 10, 6:00 PM EST
- Where
- De Kalb forecast zone
- Reported by
- COOP Observer
- Coordinates
- 33.772, -84.226 (the zone’s center; the record gives no point)
A COOP observer northeast of Doraville reported a trace of snow.
Winter Weather, Wilkes
- When
- February 9, 2:00 AM EST to February 10, 6:00 PM EST
- Where
- Wilkes forecast zone
- Reported by
- COOP Observer
- Coordinates
- 33.782, -82.743 (the zone’s center; the record gives no point)
A COOP observer southeast of Washington reported a tenth of an inch of snow.
Winter Weather, Clarke
- When
- February 9, 2:00 AM EST to February 10, 6:00 PM EST
- Where
- Clarke forecast zone
- Reported by
- COOP Observer
- Coordinates
- 33.951, -83.367 (the zone’s center; the record gives no point)
A COOP observer in the Winterville area reported around a quarter of an inch of snow.
Winter Weather, Paulding
- When
- February 9, 2:00 AM EST to February 10, 6:00 PM EST
- Where
- Paulding forecast zone
- Reported by
- COOP Observer
- Coordinates
- 33.921, -84.867 (the zone’s center; the record gives no point)
A COOP observer northeast of Dallas reported a trace of snow.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Cold in Wisconsin, February 8 to 9, 20161 death · 1 event
- Wildfire in Texas, February 8, 2016$150,000 · 5 events
- Blizzard and Coastal Flood in Massachusetts, February 8 to 9, 2016$21,000 · 51 kt wind · 31 events
- Winter Storm and Winter Weather in Tennessee, February 8 to 10, 201633 events
- Winter Storm and Winter Weather in Ohio, February 8 to 9, 201625 events
- Winter Storm and Winter Weather in Maryland, February 8 to 9, 201613 events
- Winter Weather in West Virginia, February 8 to 9, 201611 events
- Coastal Flood and Heavy Snow in Rhode Island, February 8 to 9, 201653 kt wind · 10 events
- Winter Weather in North Carolina, February 8 to 11, 20169 events
- Coastal Flood in New Jersey, February 8, 20168 events
- Heavy Snow in Virginia, February 8 to 9, 20167 events
- Heavy Snow in Tennessee, February 8 to 9, 20166 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 614304, 614305, 614306, 614307, 614308, 614309, 614310, 614311, 614312, 614313, 614314, 614315, 614316, 614317.